Volume 18, Issue 1 (International Journal of Engineering 2007)                   IJIEPR 2007, 18(1): 1-5 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Aghajani A, Roomi V. On the property of for a second-order system with zero diagonal coefficient . IJIEPR 2007; 18 (1) :1-5
URL: http://ijiepr.iust.ac.ir/article-1-33-en.html
1- , aghajani@iust.ac.ir
Abstract:   (8293 Views)

Abstract: This paper investigates the problem of whether all trajectories of the system and cross the vertical isocline, which is very important for the existence of periodic solutions and oscillation theory. Sufficient conditions are given for all trajectories to cross the vertical isocline.


Type of Study: Research | Subject: Material Managment
Received: 2009/04/20 | Published: 2007/01/15

Cited by [1] [PDF 177 KB]  (496 Download)
Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.